Vol. 10, No. 3, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Minimum problems in the theory of pseudo-conformal transformations and their application to estimation of the curvature of the invariant metric

Jeremiah Milton Stark

Vol. 10 (1960), No. 3, 1021–1038
Mathematical Subject Classification
Primary: 32.00
Milestones
Received: 28 September 1959
Published: 1 September 1960
Authors
Jeremiah Milton Stark